Alert archive / Wisconsin / Wind Chill Advisories in 2008

Wind Chill Advisory 8, NWS Milwaukee, WI

December 14, 200810 counties in Wisconsin

NWS Milwaukee, WI issued this wind chill advisory at Dec 14, 2008, 2:58 PM CST for 10 counties in Wisconsin. It took effect at Dec 15, 2008, 3:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2008, 2:58 PM CST (20:58 UTC)
In effect from
Dec 15, 2008, 3:00 AM CST
Expired
Dec 15, 2008, 12:00 PM CST
In force
9 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Lafayette County, WI, Marquette County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 80 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KMKX 142058
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 PM CST SUN DEC 14 2008

...ARCTIC COLD FRONT TO BRING DANGEROUS WIND CHILLS...

.AN ARCTIC COLD FRONT WILL BLAST EAST ACROSS SOUTHERN WISCONSIN
THIS EVENING. BRISK WEST WINDS WILL USHER IN SINGLE DIGIT TEMPERATURES
MAINLY AFTER MIDNIGHT. THE COMBINATION OF BRISK WINDS AND VERY
COLD TEMPERATURES WILL MAKE FOR BITTERLY COLD WIND CHILLS OVER
SOUTH CENTRAL WISCONSIN LATE TONIGHT THROUGH MONDAY MORNING.

WIZ046-047-051-056>058-062-063-067-068-150500-
/O.NEW.KMKX.WC.Y.0008.081215T0900Z-081215T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE-
LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE...
MADISON...DARLINGTON...MONROE
258 PM CST SUN DEC 14 2008

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 12 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 12 PM CST
MONDAY. 

TEMPERATURES AND WIND CHILLS WILL DROP DRAMATICALLY TONIGHT WITH WIND
CHILLS RANGING FROM 15 BELOW ZERO TO 25 BELOW ZERO LATE...AND LASTING
THROUGH MONDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
GEHRING
4 follow-up statements
000 
WWUS43 KMKX 150343
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
943 PM CST SUN DEC 14 2008

...ARCTIC COLD FRONT TO BRING DANGEROUS WIND CHILLS...

.AN ARCTIC COLD FRONT HAS PUSHED THROUGH THE AREA. BRISK WEST WINDS
WILL USHER IN SINGLE DIGIT TEMPERATURES LATER TONIGHT. THE
COMBINATION OF BRISK WINDS AND VERY COLD TEMPERATURES WILL MAKE
FOR BITTERLY COLD WIND CHILLS OVER SOUTH CENTRAL WISCONSIN LATE
TONIGHT THROUGH MONDAY MORNING.

WIZ046-047-051-056>058-062-063-067-068-151145-
/O.CON.KMKX.WC.Y.0008.081215T0900Z-081215T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE-
LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE...
MADISON...DARLINGTON...MONROE
943 PM CST SUN DEC 14 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST
MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST
MONDAY. 

TEMPERATURES AND WIND CHILLS WILL DROP DRAMATICALLY TONIGHT WITH
WIND CHILLS RANGING FROM 15 BELOW ZERO TO 25 BELOW ZERO LATE...
AND LASTING THROUGH MONDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KMKX 150929
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CST MON DEC 15 2008

...ARCTIC COLD FRONT BRINGING DANGEROUS WIND CHILLS...

.AN ARCTIC COLD FRONT HAS PUSHED THROUGH THE AREA. BRISK WEST
WINDS WILL COMBINE WITH VERY COLD TEMPERATURES TO CREATE BITTERLY
COLD WIND CHILLS OVER SOUTH CENTRAL WISCONSIN THROUGH THE MORNING
HOURS. 

WIZ046-047-051-056>058-062-063-067-068-151730-
/O.CON.KMKX.WC.Y.0008.000000T0000Z-081215T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE-
LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE...
MADISON...DARLINGTON...MONROE
329 AM CST MON DEC 15 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

SINGLE DIGIT TEMPERATURES AND GUSTY WEST WINDS WILL COMBINE TO
PRODUCE WIND CHILLS RANGING FROM 16 BELOW ZERO TO 26 BELOW ZERO
THROUGH THE MORNING HOURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG
WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT
IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KMKX 151630
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1030 AM CST MON DEC 15 2008

...DANGEROUS WIND CHILLS EXPECTED THROUGH THE MORNING...

.BRISK WEST WINDS WILL COMBINE WITH VERY COLD TEMPERATURES TO
CREATE BITTERLY COLD WIND CHILLS OVER SOUTH CENTRAL AND PORTIONS
OF SOUTHEAST WISCONSIN THROUGH THE MORNING HOURS. THE WIND CHILLS
WILL BECOME SLIGHTLY HIGHER THIS AFTERNOON...AS WINDS SLOWLY
DECREASE. HOWEVER...THE VALUES WILL REMAIN QUITE LOW.

WIZ046-047-051-056>058-062-063-067-068-151800-
/O.CON.KMKX.WC.Y.0008.000000T0000Z-081215T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE-
LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE...
MADISON...DARLINGTON...MONROE
1030 AM CST MON DEC 15 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

SINGLE DIGIT TEMPERATURES...AND GUSTY WEST WINDS...WILL COMBINE
TO PRODUCE WIND CHILLS AS LOW AS 16 BELOW ZERO TO 26 BELOW ZERO
THROUGH THE MORNING HOURS. THE WIND CHILLS WILL BE IN THE 10 BELOW
ZERO TO 20 BELOW ZERO RANGE DURING THE AFTERNOON HOURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
WOOD
000 
WWUS43 KMKX 151801
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1201 PM CST MON DEC 15 2008

...WIND CHILL VALUES SLOWLY RISING THIS AFTERNOON...

.BRISK WESTERLY WINDS WILL SLOWLY WEAKEN THIS AFTERNOON. THIS WILL
ALLOW WIND CHILLS TO RISE TO ABOVE WIND CHILL ADVISORY CRITERIA.
HOWEVER...THESE VALUES WILL STILL BE QUITE COLD.

WIZ046-047-051-056>058-062-063-067-068-151915-
/O.EXP.KMKX.WC.Y.0008.000000T0000Z-081215T1800Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE-
LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE...
MADISON...DARLINGTON...MONROE
1201 PM CST MON DEC 15 2008

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. 

BRISK WEST WINDS OF 15 TO 25 MPH WILL SLOWLY WEAKEN THIS
AFTERNOON. THIS WILL ALLOW WIND CHILL VALUES TO RISE INTO THE 10
BELOW TO 19 BELOW ZERO RANGE. THEREFORE...THE WIND CHILL ADVISORY
WILL BE ALLOWED TO EXPIRE. 

DESPITE THE EXPIRATION OF THE ADVISORY...THE WIND CHILLS WILL
STILL BE LOW ENOUGH TO FREEZE SKIN AFTER PROLONGED EXPOSURE. THOSE
GOING OUTSIDE THIS AFTERNOON SHOULD STILL BUNDLE UP IN PROPER
WINTER AND OUTDOOR CLOTHING...AND COVER EXPOSED SKIN.

$$
WOOD

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Dec 14, 4:04 AM CST, 10 hours 54 minutes earlier.

Area forecast discussion, Dec 14, 4:04 AM CST, 10 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 AM CST SUN DEC 14 2008

.SYNOPSIS...
SFC LOW PRESSURE OF 989MB OVER CO WITH EXTENDED TROUGH INTO SE
NEBRASKA IS CAUSING A ROARING BLIZZARD ACROSS THE NORTHERN PLAINS
THIS MORNING. THE LOW WILL TRACK ACROSS SE MN AND NORTHERN WI TODAY
AS IT FILLS...KEEPING SE WI IN THE WARM SECTOR UNTIL THE PASSAGE OF
THE COLD FRONT THIS EVENING.

&&

.SHORT TERM...
TODAY- THE STIFF SOUTH WIND WILL CONTINUE TODAY THROUGHOUT SOUTHERN
WI. GUSTS TO THE UPPER 20S (MPH) OCCURRED LAST EVENING...AND
CONTINUED GUSTS INTO THE UPPER TEENS AND LOWER 20S IS
EXPECTED...WITH A WIND MAX GREATER THAN 35 MPH JUST AHEAD OF THE
COLD FRONT LATE TONIGHT/EARLY MON MORNING...MAINLY OVER THE FAR EAST
NEAR THE SHORE. THERE IS A GALE WARNING IN EFFECT.

WX GRIDS LOOK REASONABLE SO DID NOT MAKE MANY CHANGES. LIGHT RAIN
SHOWERS WILL CONTINUE TODAY ACROSS OUR CWA WITHIN THE WAA REGIME AND
ISENTROPIC LIFT.

WILL IT HIT 50 ANYWHERE IN THE CWA TODAY? BUFKIT NAM SNDG FOR
KMSN SHOWS SFC TEMPS HOVERING AROUND 1C THROUGH THE AFTERNOON...WITH
925MB TEMPS TO AROUND 4C. ITS NOT UNTIL 23Z THAT THE NAM RAISES SFC
TEMPS TO AROUND 3C. IF AIR WAS MIXED MOIST ADIABATICALLY FROM
925MB...HIGH TEMPS WOULD BE IN THE MID TO UPPER 40S. GFS IS
DRASTICALLY DIFFERENT...WITH 925MB TEMPS AROUND 5C AND SFC TEMPS
AROUND 7C. BUT AGAIN WITH MOIST ADIABATIC MIXING...5C ONLY GIVES
UPPER 40S. IF MIXED DRY ADIABATICALLY (NOT LIKELY IN THIS WX
SCENARIO)...THEN SFC TEMPS WOULD BE IN THE LOW 50S. DONT FORGET THE
CURRENT SNOWPACK ACROSS MUCH OF THE CWA AND THE LOW SUN ANGLE. OPTED
TO KEEP MAX TEMPS OUT OF THE 50S ACROSS THE CWA FOR TODAY.

TONIGHT- THE TIMING OF THE COLD FRONT IS IN RELATIVELY GOOD
AGREEMENT BETWEEN THE MODELS...SET FOR 00Z-06Z IN OUR CWA. THE COLD
FRONT WILL PASS THROUGH QUICKLY. THERE IS A POSSIBILITY OF RAIN
MIXED WITH SNOW WITH THE FROPA...BUT THERE WILL BE MINIMAL HAZARDS
BESIDES THE VERY WINDY CONDITIONS. MOST OF THE PCPN WILL BE JUST
AHEAD OF THE FRONT. A FEW COLD AIR ADVECTION CLOUDS SHOULD LINGER
FOR THE REMAINDER OF THE NIGHT BEHIND THE SYSTEM AS IT OCCLUDES MORE
AND MOVES OUT.

BEHIND THE COLD FRONT...TEMPS WILL BE VERY COLD. 2M TEMPS
ARE PROGGED TO DROP DOWN TO AROUND 25F BETWEEN 00Z AND 06Z
MON...WHICH IS AROUND A 20 DEGREE TEMP DROP. TEMPS WILL CONTINUE TO
FALL OFF RAPIDLY DOWN TO THE SINGLE DIGITS NW AND THE TEENS SE. NAM
CONTINUES TO BE COLDER THAN THE GFS. GIVEN THE VERY COLD TEMPS
UPSTREAM...THE SNOW PACK AND THE LOW SUN ANGLE...WILL TREND TOWARD
NAM TEMPS TONIGHT THROUGH TUE NIGHT.

WIND CHILL ADVISORY? THE FAR NW PART OF OUR CWA WILL APPROACH WIND
CHILL ADVISORY CRITERIA JUST AFTER 12Z MON...BUT IS NOT WIDESPREAD
ENOUGH ACROSS OUR CWA FOR A HEADLINE AT THIS TIME.

MONDAY AND MONDAY NIGHT- TEMPS WILL NOT RECOVER VERY MUCH DURING THE
DAY...DESPITE THE ANTICIPATED CLEAR SKIES. HIGHS LOOK TO BE IN THE
SINGLE DIGITS NW AND IN THE TEENS SE.

.LONG TERM...
A LITTLE WARMER AIR WILL SET IN FOR TUE WITH RETURN FLOW AROUND THE
HIGH. WAA AND ISENTROPIC LIFT WILL BRING ANOTHER ROUND OF SNOW TO
OUR AREA. 850MB TEMPS WILL BE WELL BELOW FREEZING...SO PCPN TYPE
WILL NOT BE AN ISSUE WITH THIS SYSTEM. QPF TOTALS SHOULD BE AROUND A
QUARTER INCH...SO AROUND 4 INCHES IS EXPECTED WITH THE STORM WITH
ABOUT A 12:1 RATIO.

&&

.AVIATION...UPSTREAM CIGS AND VSBYS HOLDING IN VFR CATEGORY WITH
LIGHT ISENTROPICALLY FORCED PCPN CROSSING SRN WI. WILL DELAY MVFR
CIGS UNTIL THIS AFTERNOON WITH BETTER LOW LEVEL SATURATION IN REGION
OF SURFACE MOISTURE CONVERGENCE AHEAD OF COLD FRONT. WILL STILL KEEP
CIGS AT MVFR LEVELS AS MODEL GUIDANCE HAS BEEN TOO PESSIMISTIC WITH
CIGS.

GUSTY SOUTH WINDS EXPECTED THROUGH THE DAY...WITH SOME EASING OF
WINDS WITH SLACKENING GRADIENT WITH APPROACHING SFC TROF/COLD
FRONT...THEN WINDS SHIFT WEST AND INCREASE BEHIND FRONT LATE TONIGHT
WITH A SLOW DECREASE IN SPEEDS AFTER MID MORNING MONDAY.

&&

.MARINE...WILL BE EXTENDING GALE WARNING TO 18Z MONDAY. WHILE
SUSTAINED WINDS AND GUSTS HAVE EASED A BIT AT LAKESHORE OB
SITES...CROSS LAKE OB SITES AND HARRISON CRIB OFF CHICAGO INDICATE
SUSTAINED SOUTH WINDS UP TO 30 KNOTS AND FREQUENT 35 KNOT WIND GUSTS
MIXING DOWN FROM 1000 FEET ABOVE GROUND LEVEL. WINDS WILL LOWER A
BIT WITH SLACKENING GRADIENT FROM APPROACHING SFC TROF/COLD FRONT
EARLY THIS EVENING...THEN WINDS SHIFT TO THE WEST LATE THIS EVENING
WITH FRONTAL PASSAGE AND INCREASE. 1000FT AGL WINDS ON MKE BUFKIT
SOUNDINGS STAY AT OR ABOVE 34 KNOTS UNTIL 15Z MONDAY THEN SLOWLY
SUBSIDE...SO EXTENDING UNTIL 18Z TO ACCOUNT FOR GALE FORECE GUSTS IN
THE NEARSHORE WATERS TOWARD OPEN LAKE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 12 PM CST MONDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...13/MRC
AVIATION/MARINE...09/REM
Hazardous weather outlook, Dec 14, 4:59 AM CST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
459 AM CST SUN DEC 14 2008

WIZ046-047-051-052-056>060-062>072-151100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
459 AM CST SUN DEC 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL CHANGE TO SNOW WITH PASSAGE OF A STRONG COLD FRONT TONIGHT
ACROSS SOUTHERN WISCONSIN. ONLY LIGHT ACCUMULATIONS ARE EXPECTED.
A SHARP DROP IN TEMPERATURES BEHIND THE FRONT WILL CAUSE ANY
RESIDUAL WATER ON ROADS AND SIDEWALKS TO QUICKLY FREEZE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SNOW IS LIKELY TUESDAY AFTERNOON ACROSS MAINLY SOUTH CENTRAL
WISCONSIN...AND TUESDAY NIGHT ACROSS ALL OF SOUTHERN WISCONSIN.
SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE BY LATE TUESDAY
NIGHT.

ACCUMULATING SNOW IS EXPECTED AGAIN THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-151100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
459 AM CST SUN DEC 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT TODAY AND TONIGHT...FOR STRONG SOUTH
WINDS UP TO 30 KNOTS...WITH FREQUENT GALE FORCE GUSTS TO 35 KNOTS.
THE STRONG WINDS WILL SHIFT TO THE WEST OVERNIGHT. HIGH WAVES ARE
EXPECTED TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE GALE WARNING CONTINUES THROUGH MONDAY MORNING WITH STRONG WEST
WINDS SLOWLY DECREASING DURING THE DAY.

SMALL CRAFT ADVISORIES WILL BE NEEDED MONDAY AFTERNOON AND MONDAY
EVENING...FOR BRISK WINDS AND HIGH WAVES. WINDS WILL APPROACH SMALL
CRAFT CRITERIA THURSDAY AFTERNOON AND THURSDAY NIGHT.

REM
WWW.WEATHER.GOV/MKX

Nearby

Wind Chill Advisories in Wisconsin, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.